Alert archive / Alabama / Small Craft Advisories in 2024

Small Craft Advisory 21, NWS Mobile, AL

March 5, 2024

NWS Mobile, AL issued this small craft advisory at Mar 5, 2024, 1:21 AM CST. It took effect at Mar 5, 2024, 3:00 AM CST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Mar 5, 2024, 1:21 AM CST (07:21 UTC)
In effect from
Mar 5, 2024, 3:00 AM CST
Expired
Mar 5, 2024, 6:00 PM CST
In force
15 hr
Issued by
NWS Mobile, AL

The text

As transmitted.

525 
WHUS74 KMOB 050721
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
121 AM CST Tue Mar 5 2024

GMZ650-655-051530-
/O.CON.KMOB.MF.Y.0008.000000T0000Z-240305T1500Z/
/O.NEW.KMOB.SC.Y.0021.240305T0900Z-240305T2100Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
121 AM CST Tue Mar 5 2024

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...
...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WHAT...For the Dense Fog Advisory, dense fog will reduce
  visibility to 1 NM or less. For the Small Craft Advisory,
  southeast winds 15 to 25 kt with gusts up to 30 kt and seas 2 
  to 4 ft expected.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...For the Dense Fog Advisory, until 9 AM CST this 
  morning. For the Small Craft Advisory, until 3 PM CST this 
  afternoon.

* IMPACTS...Conditions will be hazardous to small craft. Low 
  visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$

GMZ670-675-051530-
/O.NEW.KMOB.SC.Y.0021.240305T0900Z-240305T2100Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
121 AM CST Tue Mar 5 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 2 to 5 ft expected.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>632-051500-
/O.CON.KMOB.MF.Y.0008.000000T0000Z-240305T1500Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
121 AM CST Tue Mar 5 2024

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Dense fog will reduce visibility to 1 NM or less.

* WHERE...Northern Mobile Bay, Southern Mobile Bay and 
  Mississippi Sound.

* WHEN...Until 9 AM CST this morning.

* IMPACTS...Low visibility will make navigation difficult.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must navigate, proceed with caution. Use proper fog
signals. Make sure all running lights are on. Remember to use
your radar and compass.

&&

$$
6 follow-up statements
780 
WHUS74 KMOB 050927
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
327 AM CST Tue Mar 5 2024

GMZ650-655-051700-
/O.CAN.KMOB.MF.Y.0008.000000T0000Z-240305T1500Z/
/O.CON.KMOB.SC.Y.0021.000000T0000Z-240305T2100Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
327 AM CST Tue Mar 5 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...
...DENSE FOG ADVISORY IS CANCELLED...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 2 to 5 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>632-051030-
/O.CAN.KMOB.MF.Y.0008.000000T0000Z-240305T1500Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
327 AM CST Tue Mar 5 2024

...DENSE FOG ADVISORY IS CANCELLED...

Dense fog potential has diminished this morning due to ongoing 
rainfall and breezy winds up to around 15 knots, therefore the 
advisory has been cancelled. Fog potential will likely return 
tonight and into Wednesday.

$$

GMZ670-675-051700-
/O.CON.KMOB.SC.Y.0021.000000T0000Z-240305T2100Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
327 AM CST Tue Mar 5 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 3 to 6 ft.

* WHERE...Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM and Waters from Okaloosa Walton County Line FL to 
  Pensacola FL from 20 to 60 NM.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
401 
WHUS74 KMOB 051428
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
828 AM CST Tue Mar 5 2024

GMZ630>636-052100-
/O.EXA.KMOB.SC.Y.0021.000000T0000Z-240305T2100Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
828 AM CST Tue Mar 5 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WHAT...Southeast to south winds 20 to 30 kt. Gusts to near gale
  force will be possible. 

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ650-655-670-675-052100-
/O.CON.KMOB.SC.Y.0021.000000T0000Z-240305T2100Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
828 AM CST Tue Mar 5 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Southeast winds 20 to 30 kt. Gusts to near gale force 
  will be possible. Seas 3 to 6 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Coastal waters from Okaloosa Walton County Line FL 
  to Pensacola FL out 20 NM.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
954 
WHUS74 KMOB 051437
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
837 AM CST Tue Mar 5 2024

GMZ633>636-655-675-052100-
/O.UPG.KMOB.SC.Y.0021.000000T0000Z-240305T2100Z/
/O.NEW.KMOB.GL.W.0007.240305T1437Z-240305T2100Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
837 AM CST Tue Mar 5 2024

...GALE WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WHAT...Southeast winds 20 to 30 kt with gusts up to around 40 
  kt and seas 3 to 6 ft.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida. 

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630>632-650-670-052100-
/O.CON.KMOB.SC.Y.0021.000000T0000Z-240305T2100Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
837 AM CST Tue Mar 5 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Southeast to south winds 20 to 30 kt. Gusts to near 
  gale force will be possible.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
042 
WHUS74 KMOB 051455
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
855 AM CST Tue Mar 5 2024

GMZ650-670-052100-
/O.UPG.KMOB.SC.Y.0021.000000T0000Z-240305T2100Z/
/O.EXA.KMOB.GL.W.0007.000000T0000Z-240305T2100Z/
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
855 AM CST Tue Mar 5 2024

...GALE WARNING IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WHAT...Southeast winds 20 to 30 kt with gusts around 40 kt and 
  seas 4 to 6 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS out 
  20 NM and Waters from Pensacola FL to Pascagoula MS from 20 to 
  60 NM.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ633>636-655-675-052100-
/O.CON.KMOB.GL.W.0007.000000T0000Z-240305T2100Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
855 AM CST Tue Mar 5 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WHAT...Southeast winds 20 to 30 kt with gusts up to around 40 
  kt and seas 4 to 6 ft.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630>632-052100-
/O.CON.KMOB.SC.Y.0021.000000T0000Z-240305T2100Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
855 AM CST Tue Mar 5 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...Southeast to south winds 20 to 30 kt. Gusts to near 
  gale force will be possible.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
511 
WHUS74 KMOB 051806
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
1206 PM CST Tue Mar 5 2024

GMZ633>636-650-670-052100-
/O.CAN.KMOB.GL.W.0007.000000T0000Z-240305T2100Z/
/O.EXA.KMOB.SC.Y.0021.000000T0000Z-240305T2100Z/
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
1206 PM CST Tue Mar 5 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...GALE WARNING IS CANCELLED...

* WHAT...Southeast winds 15 to 25 kt with gusts up to 30 kt and 
  seas 4 to 6 ft.

* WHERE...Portions of the coastal waters of Alabama and northwest
  Florida. 

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ655-675-052100-
/O.CON.KMOB.GL.W.0007.000000T0000Z-240305T2100Z/
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
1206 PM CST Tue Mar 5 2024

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* WHAT...East winds 20 to 30 kt with gusts up to around 40 kt and
  seas 4 to 6 ft.

* WHERE...Portions of the coastal waters of Alabama and 
  northwest Florida.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

GMZ630>632-052100-
/O.CON.KMOB.SC.Y.0021.000000T0000Z-240305T2100Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
1206 PM CST Tue Mar 5 2024

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THIS
AFTERNOON...

* WHAT...South winds around 20 kt with gusts to 25 kt. 

* WHERE...Mobile Bay and the Mississippi Sound.

* WHEN...Until 3 PM CST this afternoon.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
313 
WHUS74 KMOB 052017
MWWMOB

URGENT - MARINE WEATHER MESSAGE
National Weather Service Mobile AL
217 PM CST Tue Mar 5 2024

GMZ655-675-060000-
/O.CAN.KMOB.GL.W.0007.000000T0000Z-240305T2100Z/
/O.EXB.KMOB.SC.Y.0021.000000T0000Z-240306T0000Z/
Coastal waters from Okaloosa Walton County Line FL to Pensacola
FL out 20 NM-
Waters from Okaloosa Walton County Line FL to Pensacola FL from
20 to 60 NM-
217 PM CST Tue Mar 5 2024

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM CST THIS EVENING...
...GALE WARNING IS CANCELLED...

* WHAT...Southeast to south winds 15 to 25 kt with gusts up to 30
  kt and seas 4 to 6 ft.

* WHERE...Coastal waters from Okaloosa Walton County Line FL to 
  Pensacola FL out 20 NM and Waters from Okaloosa Walton County 
  Line FL to Pensacola FL from 20 to 60 NM.

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

GMZ630>636-650-052130-
/O.CAN.KMOB.SC.Y.0021.000000T0000Z-240305T2100Z/
Northern Mobile Bay-Southern Mobile Bay-Mississippi Sound-
Perdido Bay-Pensacola Bay System-Western Choctawhatchee Bay-
Eastern Choctawhatchee Bay-
Coastal waters from Pensacola FL to Pascagoula MS out 20 NM-
217 PM CST Tue Mar 5 2024

...SMALL CRAFT ADVISORY IS CANCELLED...

Winds have decreased significantly this afternoon. The Small Craft
Advisory that was in effect has been cancelled. 

$$

GMZ670-060000-
/O.EXT.KMOB.SC.Y.0021.000000T0000Z-240306T0000Z/
Waters from Pensacola FL to Pascagoula MS from 20 to 60 NM-
217 PM CST Tue Mar 5 2024

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...

* WHAT...South winds 15 to 25 kt with gusts up to 30 kt and seas 
  4 to 6 ft.

* WHERE...Coastal waters from Pensacola FL to Pascagoula MS from 
  20 to 60 NM

* WHEN...Until 6 PM CST this evening.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this small craft advisory went out at Mar 4, 11:00 PM CST, 2 hours 21 minutes earlier.

Area forecast discussion, Mar 4, 11:00 PM CST, 2 hours 21 minutes before
Area Forecast Discussion
National Weather Service Mobile AL
1100 PM CST Mon Mar 4 2024

...New AVIATION...

.AVIATION...
(06Z TAFS)
Issued at 1058 PM CST Mon Mar 4 2024

A series of passing shortwaves will bring periods of heavier rain
to the area through the night. MVFR to VFR conditions outside of
the rain are expected to deteriorate to IFR or lower at times in
the rain through the night. Localized fog development towards
sunrise into the early morning is also possible. The rain is
expected to move east of the area by afternoon.
/16

&&

.PREV DISCUSSION... /issued 830 PM CST Mon Mar 4 2024/

..New NEAR TERM...

NEAR TERM...
(Now through Wednesday)
Issued at 827 PM CST Mon Mar 4 2024

No updates planned, with a series of shortwave troughs bringing a
broad area of rain with embedded thunderstorms to the Lower
Mississippi River Valley and western portions of the Southeast at
this time.
/16

************** Previous issued at 341 PM CST ***********

Latest water vapor imagery shows a broad trough encompassing much of
the eastern CONUS, with a ridge over the Eastern Seaboard. At the
surface, high pressure off the southeastern US coast was keeping
winds more southeasterly, though moisture continues to filter across
the region. A weak boundary was also noted along the central Gulf,
which will play a key role in our forecast through the next 24
hours. At least for the remainder of the daylight hours, not much
change is expected to the sensible weather pattern, with cloudy
skies persisting and highs warming into the mid to upper 70s.

The aforementioned trough will slowly move eastward through
the day, though make very little eastward progression. Hires
guidance is in fair agreement that several shortwaves will round the
base of the trough and move northeastward and through the area later
this evening. Meanwhile, continued southerly flow will persist, with
PW values approaching 1.8 inch. Rain chances will increase during
the evening hours, with numerous to widespread showers expected
through the overnight and into Tuesday. There may be some breaks in
the activity during the day on Tuesday, but confidence is not high
enough to really pinpoint when that may occur. The axis of the
trough will swing east of the area late Tuesday afternoon, with rain
chances tapering off Tuesday night.

In terms of impacts with this first system, this will really depend
on if that boundary is able to lift onshore. Hires guidance keeps
the boundary off of our coast for much of the event, which would
mean widespread rainfall with embedded thunderstorms, but not much
more to write home about. Given the abundance of moisture, heavy rain
is possible, but the activity should be moving enough to limit the
flash flood threat. The global models do have the boundary moving
onshore, with a narrow window for an isolated severe thunderstorm
along the coast on Tuesday. That said, as the boundary lifts
northward, profiles become moist adiabatic with very limited
instability. Thus, confidence is very low and the threat is very
conditional on if the boundary can lift northward in time for any
instability to be realized. /73

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...None.
FL...None.
MS...None.
GM...Dense Fog Advisory until 9 AM CST Tuesday for GMZ630>632-650-655.

&&

This product is also available on the web at:
www.weather.gov/mob

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 5, 8:37 AM CSTGale WarningMOB6 hr
Mar 5, 8:49 AM CSTRip Current StatementMOBBaldwin, Mobile19 hr
Mar 5, 8:58 AM CSTWind AdvisoryMOBEscambia, Okaloosa, Santa Rosa3 hr
Mar 5, 11:53 AM CSTSpecial Weather StatementMOBWayne52 min
Mar 5, 12:28 PM CSTSpecial Weather StatementMOBGeorge, Greene, Perry, Stone47 min

Nearby

Small Craft Advisories in Alabama, 2024Every small craft advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.